# SDR MASA200600206

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,447 hours, 9,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BLC5BC11SFL18C4
- Condition: Damaged
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7145 ROC - PAX DOOR OUTER HANDLE WILL NOT STOW AT DEPARTURE.  MX R&R OUTER DOOR HANDLE PIN.
